wobbly wrote:yes was on 4 long time then went off [ 2copaxone] then neg 4 jc and ty anti bodies but now 9 infusions on restart but having major relapse and dr says no roids cause of ty dont no why -any 1 no thanx
The immune system effects of TYSABRI may increase the risk for infections. In Study MS1 [see Clinical Studies (14.1)], certain types of infections, including pneumonias and urinary tract infections (including serious cases), gastroenteritis, vaginal infections, tooth infections, tonsillitis, and herpes infections, occurred more often in TYSABRI-treated patients than in placebo-treated patients [see Warnings and Precautions (5.1), Adverse Reactions (6.1)]. One opportunistic infection, a cryptosporidial gastroenteritis with a prolonged course, was observed in a patient who received TYSABRI in Study MS1.
In Studies MS1 and MS2, an increase in infections was seen in patients concurrently receiving short courses of corticosteroids. However, the increase in infections in TYSABRI-treated patients who received steroids was similar to the increase in placebo-treated patients who received steroids.
In CD clinical studies, opportunistic infections (pneumocystis carinii pneumonia, pulmonary mycobacterium avium intracellulare, bronchopulmonary aspergillosis, and burkholderia cepacia) have been observed in <1% of TYSABRI-treated patients; some of these patients were receiving concurrent immunosuppressants [see Boxed Warning, Warnings and Precautions (5.1, 5.4), Adverse Reactions (6.1)].
In Studies CD1 and CD2, an increase in infections was seen in patients concurrently receiving corticosteroids. However, the increase in infections was similar in placebo-treated and TYSABRI-treated patients who received steroids.
Concurrent use of antineoplastic, immunosuppressant, or immunomodulating agents may further increase the risk of infections, including PML and other opportunistic infections, over the risk observed with use of TYSABRI alone [see Boxed Warning, Warnings and Precautions (5.1), Adverse Reactions (6.1)]. The safety and efficacy of TYSABRI in combination with antineoplastic, immunosuppressant, or immunomodulating agents have not been established. Patients receiving chronic immunosuppressant or immunomodulatory therapy or who have systemic medical conditions resulting in significantly compromised immune system function should not ordinarily be treated with TYSABRI. The risk of PML is also increased in patients who have been treated with an immunosuppressant prior to receiving TYSABRI [see Warnings and Precautions (5.1)].
For patients with Crohn’s disease who start TYSABRI while on chronic corticosteroids, commence steroid withdrawal as soon as a therapeutic benefit has occurred. If the patient cannot discontinue systemic corticosteroids within six months, discontinue TYSABRI.
What is the Pre-infusion Patient Checklist?
Before each infusion, the TOUCH Prescribing Program requires you to review the Patient Medication Guide and complete the Pre-infusion Patient Checklist with the infusion site staff. This checklist includes ensuring that you are enrolled in the TOUCH Prescribing Program. Four questions are read aloud and answered verbally by you. Your answers will decide whether or not you can receive your TYSABRI infusion:
1. Over the past month, have you had any new or worsening medical problems (such as a new or sudden change in your thinking, eyesight, balance, strength, or other problems) that have persisted over several days?
2. Do you have a medical condition that can weaken your immune system, such as HIV infection or AIDS, leukemia or lymphoma, or an organ transplant, that may suggest that your body is not able to fight infections well?
3. In the past month, have you taken medicines to treat cancer or MS or any other medicines that weaken your immune system?
4. In the past month, other than for the treatment of a recent relapse, have you taken any of the following medicines*: Solu-Medrol®, methylprednisolone, Decadron®, dexamethasone, Depo-Medrol®, prednisone, or other steroid medicines?
If you answer yes to any of these questions, the infusion site staff must contact your healthcare professional prior to starting the infusion to determine whether you can go ahead with the infusion or whether it needs to be rescheduled.
If pain is your main concern......MS or not my wife's best ally for most things is her general practitioner. Even though you're on Medicade it seems like your GP could refer you to a good pain specialist.wobbly wrote:i am jc neg and neg 2 ty antibodies so what the problem just place dont want added paperwork -pain is unbearable thanx all lots changes at jacobs n bflo new leader cutten costs went from state of art 2 cash pit -me being on medicade --this zamboni thing sure didnt work it is an assembly line theory
Users browsing this forum: No registered users